BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2003 Volume 15 >

Please use this identifier to cite or link to this item:

Title: Anomalous Singularities for Hyperbolic Equations with Degeneracy of Infinite Order
Authors: Dreher, Michael
Keywords: Weakly Hyperbolic Equations
Propagation of Singularities
Loss or Regularity
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 15, No 1, (2003), 85p-92p
Abstract: We consider weakly hyperbolic operators with degeneracy of infinite order and study the Sobolev regularity of solutions to semi-linear Cauchy problems in the lacunas.
Description: 2002 Mathematics Subject Classification: 35L80
ISSN: 0204-9805
Appears in Collections:2003 Volume 15

Files in This Item:

File Description SizeFormat
Pliska-15-2003-085-092.pdf244.21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License